# SDR DL72S971131

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK IN TORQUE BOX LIGHTENING HOLE RT SIDE APPROX STA 1230.  REPAIRED PER M/M 53-11-0 PG 828.
